Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Hey - Tegretol Users?
    avatar
    lisachssc posted:
    Sorry to be a pest - but are there any out there?
    Reply
     
    avatar
    slik_kitty responded:
    used to be on tegretol years ago. it worked well, no side effects for me.
     
    avatar
    chittybangbang responded:
    I used to also, be on Tegretol for anticonvulsant seizures. Their, was an allergic reaction to be aware of that happened to me. If you take Tegretol have to be careful of allergic reactions if first time being on it and not a long time on it. If administered to fast. For, example, on high doses you can develop rashes, and severe skin problems. I was allergic to it but, that was me. Was taken off of it because, I had an allergic reaction it pealed my skin off my back in layers and burned my back. Also, caused me to have an itchy, severe burning sensation on my face. That looked like, I was burned in the sun. Just be aware of signs and always check with the doctor first. you might not have this reation for everyone is different when it comes to tolerating medication to a certain point in their body. I guess I was unfortunate. But, why not try to talk to your doctor about it, and maybe he and or, she will feel differently in your case. Goodluck to you and hope it works for you.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.